Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 59, NWS Aberdeen, SD

June 22, 20164 counties in South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 22, 2016, 3:18 AM CDT for 4 counties in South Dakota. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2016, 3:18 AM CDT (08:18 UTC)
Expired
Jun 22, 2016, 4:15 AM CDT
In force
57 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Hughes County, SD, Hyde County, SD, Lyman County, SD, Stanley County, SD

The radar

The Aberdeen radar (KABR), 189 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 3:40 AM CDTHAIL 14 Nw Joe Creek Rec Area, SDHAIL BROKE SMALL BRANCHES OFF TREES AND A MIRROR OUT OF TRACTOR.
Jun 22, 4:21 AM CDTHAIL 1.755 S Cedar Creek Rec Are, SDGOLF BALL SIZE HAIL. DENTS ALL OVER VEHICLES. SOUNDED LIKE A SHOTGUN WHEN HAIL HIT SIDING. SMALL BRANCHES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 8.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2016-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2016-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2484 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

421 
WUUS53 KABR 220818
SVRABR
SDC065-069-085-117-220915-
/O.NEW.KABR.SV.W.0059.160622T0818Z-160622T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
318 AM CDT WED JUN 22 2016

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN STANLEY COUNTY IN CENTRAL SOUTH DAKOTA...
  NORTHEASTERN HUGHES COUNTY IN CENTRAL SOUTH DAKOTA...
  NORTH CENTRAL LYMAN COUNTY IN CENTRAL SOUTH DAKOTA...
  SOUTHWESTERN HYDE COUNTY IN CENTRAL SOUTH DAKOTA...

* UNTIL 415 AM CDT/315 AM MDT/

* AT 317 AM CDT/217 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  ROUSSEAU...OR 9 MILES SOUTHEAST OF PIERRE...MOVING EAST AT 30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ROUSSEAU AROUND 330 AM CDT. 
  DEGREY REC AREA AROUND 345 AM CDT. 
  CEDAR CREEK REC AREA AROUND 350 AM CDT. 
  JOE CREEK REC AREA AROUND 400 AM CDT. 
  WEST BEND REC AREA AROUND 410 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4430 10055 4446 10039 4440 9947 4397 9983
TIME...MOT...LOC 0817Z 281DEG 25KT 4429 10018 

HAIL...1.50IN
WIND...60MPH
 
$$

DORN
2 follow-up statements
291 
WWUS53 KABR 220830
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
330 AM CDT WED JUN 22 2016

SDC065-069-085-117-220915-
/O.CON.KABR.SV.W.0059.000000T0000Z-160622T0915Z/
STANLEY SD-HUGHES SD-LYMAN SD-HYDE SD-
330 AM CDT WED JUN 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM
CDT/315 AM MDT/ FOR SOUTHEASTERN STANLEY...NORTHEASTERN HUGHES...
NORTH CENTRAL LYMAN AND SOUTHWESTERN HYDE COUNTIES...

AT 329 AM CDT/229 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
PIERRE...MOVING SOUTHEAST AT 35 MPH. ANOTHER SEVERE STORM WAS
LOCATED NEAR ROUSSEAU.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  CEDAR CREEK REC AREA AROUND 405 AM CDT. 
  JOE CREEK REC AREA AROUND 415 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4430 10055 4446 10039 4440 9947 4397 9983
TIME...MOT...LOC 0829Z 305DEG 32KT 4430 10033 

HAIL...2.00IN
WIND...60MPH
 
$$

DORN
364 
WWUS53 KABR 220856
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
356 AM CDT WED JUN 22 2016

SDC065-069-085-117-220915-
/O.CON.KABR.SV.W.0059.000000T0000Z-160622T0915Z/
STANLEY SD-HUGHES SD-LYMAN SD-HYDE SD-
356 AM CDT WED JUN 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR SOUTHEASTERN STANLEY...SOUTHEASTERN HUGHES...NORTH CENTRAL LYMAN
AND SOUTHWESTERN HYDE COUNTIES...

AT 356 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROUSSEAU...OR 14
MILES SOUTHEAST OF PIERRE...MOVING EAST AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  DEGREY REC AREA AROUND 410 AM CDT. 
  CEDAR CREEK REC AREA AROUND 415 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4423 10040 4441 10002 4431 9954 4397 9983
TIME...MOT...LOC 0856Z 281DEG 25KT 4426 10007 

HAIL...1.50IN
WIND...60MPH
 
$$

SRF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 12:11 AM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 22, 12:11 AM CDT, 3 hours 7 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
1211 AM CDT WED JUN 22 2016

.UPDATE...
Issued at 837 PM CDT TUE JUN 21 2016

Despite a stout mid-level capping thermal inversion /per 00z KABR
RAOB and latest Rap Refresh thermal progs/...a couple of
marginally strong storms continue in or near severe thunderstorm
watch 281 /in effect until 11 pm cdt/ coverage area. Where the
mid-level temps are few degrees cooler across western North Dakota
and eastern Montana, considerably stronger storms have developed
and are currently moving east or southeast and have had a history
of producing hail between 1 and 3 inches in diameter. Some storms
have also exhibited rotation. So, severe thunderstorm watch 282
/in effect until 2 am cdt/ has been issued which includes portions
of north central and northeast South Dakota. No other notable
changes are planned to the tonight forecast.

UPDATE Issued at 623 PM CDT TUE JUN 21 2016

See below for an updated aviation forecast discussion.

&&

.SHORT TERM...(This Evening through Thursday Night)
Issued at 335 PM CDT TUE JUN 21 2016

The w/v satellite was showing the strong upper level low pressure
area spinning along the Montana/Canadian border this afternoon
moving east. The surface pattern had low pressure troughing all
along the east slopes of the rockies. Warmer and more moist air was
being drawn north this afternoon on good low level winds resulting
in increasing instability. For tonight and Wednesday, the models all
agree there will be two surface low pressure areas tracking
east/southeast across our region. The one to the south will track
across far southern sd/northern nebraska while the other low
pressure area will track into North Dakota and then southeast across
our far northeast cwa into Wednesday evening. Both of these will
affect where the main area of focus will be for thunderstorm
development. The issue late this afternoon is the warm mid level cap
over our region with +12 to +14c 70h temperatures with the mid level
waa. Believe there will be two areas of development late this
afternoon, one in eastern Montana/western nd and the other in
Western sd. These two areas will track east and southeast as the cap
weakens through the night. The western sd convection should track
southeast with maybe some waa thunderstorms developing over our cwa
this evening. Although, believe our best shot will come later
tonight with the push of a cold front the northwest. We look to have
moderate instability over the cwa tonight along with very good deep
layer shear in the 50 to 70 knot range. Thus, when the storms get
going, they could become severe as the move quickly east into early
Wednesday morning.

The models show the activity moving east on Wednesday with the
northern surface low pressure area dropping southeast and across our
far northeast cwa. This may bring some showers/storms to this area
in the afternoon and early evening. Otherwise, it should be
breezy/windy northwest winds through the day and cooler. Surface
high pressure will then build in for Wednesday night with clearing
skies, decreasing winds, and cool temperatures with lows in the 50s.

Thursday and Thursday night will be dry as the surface high pressure
builds east with winds turning southeast. It does look to be dry
with clear to partly cloudy skies.

.LONG TERM...(Friday through Tuesday)
Issued at 335 PM CDT TUE JUN 21 2016

Expect very warm conditions Friday afternoon, on southerly flow
with 850MB temps nearing 30C over the far west while a more
moderate 20C east. With cooler air just above the sfc, and an
increase chance of clouds, the east will be about 10-15F lower
than our west. With the apex of the 500MB ridge sliding to our
east by late in the day, it will be difficult to completely rule
out the potential for a shower or thunderstorm as the low pressure
over E WY-MT and W ND at 00Z Saturday shifts a cold front across
the forecast area during the day Saturday. At this point, we are
looking too capped for much to develop.

Saturday and Sunday both look breezy. The surface low centered over
southern Manitoba and northeastern ND Saturday afternoon will wrap
up across southern Manitoba Saturday night into early Sunday. Fire
weather concerns may come into play for Saturday afternoon as RH
values fall to around 15-25 percent for areas along and west of the
MO River. At this point the strongest day wind-wise with more
widespread breezy conditions looks to be Sunday, although both days
could experience gusts of 30-35kts near and west of the MO River..

The sfc low will will finally exit across Manitoba late Sunday
afternoon through Monday, allowing high pressure to slowly build
across the Northern Plains states. The high will be overhead Monday
afternoon through Tuesday morning, before exiting across MN.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1211 AM CDT WED JUN 22 2016

Expecting the current VFR forecast to hold overnight and on into
Wednesday across most of the TAF sites. Scattered showers and
thunderstorms are moving from west to east and could potentially
present some issues with briefly lowered cigs/visbies in any of the
heavier downpours. Held onto VCTS mention during the early morning
hours for across KABR and KATY.

&&

.ABR Watches/Warnings/Advisories...
SD...NONE.
MN...NONE.
&&

UPDATE...Dorn
SHORT TERM...Mohr
LONG TERM...KF
AVIATION...Dorn
Hazardous weather outlook, Jun 21, 4:39 AM CDT, 22 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
439 AM CDT TUE JUN 21 2016

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-220945-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
439 AM CDT TUE JUN 21 2016 /339 AM MDT TUE JUN 21 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE FORECAST THIS EVENING AND THROUGH
THE OVERNIGHT HOURS. SOME OF THESE STORMS HAVE THE POTENTIAL TO
BECOME SEVERE ACROSS CENTRAL AND EASTERN SOUTH DAKOTA...WITH LARGE
HAIL BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TMT

In the hours before

Special weather statement, Jun 21, 9:53 PM CDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
953 PM CDT TUE JUN 21 2016

SDZ033-035-045-048-220345-
JONES SD-LYMAN SD-HUGHES SD-STANLEY SD-
953 PM CDT TUE JUN 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STANLEY...CENTRAL
HUGHES...NORTHEASTERN JONES AND NORTHWESTERN LYMAN COUNTIES UNTIL
1045 PM CDT/945 PM MDT/...

AT 953 PM CDT/853 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES NORTHEAST OF WENDTE...OR 8 MILES SOUTHWEST OF
FORT PIERRE...MOVING SOUTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PIERRE...FORT PIERRE...CEDAR CREEK REC AREA AND LAKE SHARPE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT/1000
PM MDT/ FOR CENTRAL SOUTH DAKOTA.

LAT...LON 4427 10071 4443 10061 4425 9985 4397 10003
TIME...MOT...LOC 0253Z 295DEG 42KT 4432 10055

VIPOND
Local storm report, Jun 21, 11:34 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1134 PM CDT TUE JUN 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     HAIL             POLLOCK                 45.90N 100.29W
06/21/2016  E1.00 INCH       CAMPBELL           SD   FIRE DEPT/RESCUE

            PEA TO QUARTER SIZE HAIL IN POLLOCK. STREET FLOODING IN
            TOWN AS WELL.

&&

EVENT NUMBER ABR1600260

TMT
Special weather statement, Jun 22, 1:13 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
113 AM CDT WED JUN 22 2016

SDZ035-036-048-220715-
LYMAN SD-HYDE SD-HUGHES SD-
113 AM CDT WED JUN 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STANLEY...EAST CENTRAL
HUGHES...NORTHWESTERN BUFFALO...NORTH CENTRAL LYMAN...SOUTHERN HYDE
AND SOUTHWESTERN HAND COUNTIES UNTIL 215 AM CDT...

AT 112 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CANNING...OR 15 MILES EAST OF PIERRE...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STEPHAN...ROUSSEAU...CANNING...DEGREY REC AREA AND LAKE SHARPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4423 9990 4424 9989 4427 9992 4427 9998
      4431 10011 4444 10010 4444 9930 4420 9930
      4419 9953
TIME...MOT...LOC 0612Z 273DEG 29KT 4435 10000

DORN
Special weather statement, Jun 22, 2:50 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
250 AM CDT WED JUN 22 2016

SDZ037-051-220830-
BUFFALO SD-HAND SD-
250 AM CDT WED JUN 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUFFALO AND SOUTHERN
HAND COUNTIES UNTIL 330 AM CDT...

AT 250 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF MILLER DALE COLONY...OR 18 MILES NORTHEAST OF FORT
THOMPSON...MOVING EAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GANN VALLEY...SUNSHINE BIBLE ACADEMY...ROSEHILL DAM AND PLEASANT VALLEY
COUNTRY CHURCH.

LAT...LON 4421 9929 4438 9929 4434 9870 4420 9870
      4419 9893 4398 9893
TIME...MOT...LOC 0750Z 291DEG 37KT 4427 9921

DORN
Local storm report, Jun 22, 3:03 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
303 AM CDT WED JUN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 AM     TSTM WND GST     7 N FREDERICK           45.94N 98.53W
06/22/2016  M62 MPH          BROWN              SD   MESONET

            FREDERICK RWIS. 7 MILES NORTH OF FREDERICK.

&&

SRF
Local storm report, Jun 22, 3:15 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
315 AM CDT WED JUN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     TSTM WND GST     7 N FREDERICK           45.94N 98.53W
06/22/2016  M65 MPH          BROWN              SD   MESONET

            FREDERICK RWIS.

&&

SRF

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:21 PM CDTSpecial Weather StatementABRStanley24 min
Jun 21, 9:53 PM CDTSpecial Weather StatementABRHughes52 min
Jun 21, 9:57 PM CDTSevere Thunderstorm WarningABRJones48 min
Jun 21, 10:24 PM CDTSevere Thunderstorm WarningABRCampbell, Corson34 min
Jun 21, 11:41 PM CDTSevere Thunderstorm WarningABRStanley34 min
Jun 22, 12:08 AM CDTSevere Thunderstorm WarningABRHughes, Hyde, Stanley, Sully52 min
Jun 22, 12:17 AM CDTSevere Thunderstorm WarningABRHughes, Stanley, Sully30 min
Jun 22, 1:13 AM CDTSpecial Weather StatementABRHughes62 min
Jun 22, 2:12 AM CDTSevere Thunderstorm WarningABRBuffalo30 min
Jun 22, 2:28 AM CDTSevere Thunderstorm WarningABRHughes, Stanley, Sully62 min
Jun 22, 2:36 AM CDTSevere Thunderstorm WarningABRBrown, McPherson39 min
Jun 22, 2:50 AM CDTSpecial Weather StatementABRBuffalo40 min
Jun 22, 3:13 AM CDTSevere Thunderstorm WarningABRBrown, Day, Marshall33 min
Jun 22, 4:14 AM CDTSevere Thunderstorm WarningABRHughes, Lyman, Stanley46 min
Jun 22, 4:35 AM CDTSevere Thunderstorm WarningABRBuffalo20 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.